Publication detail

About one mathematical model of dynamics of free competition market

KHUSAINOV, D. FEDOROVA, K. DIBLÍK, J. BAŠTINEC, J.

Original Title

About one mathematical model of dynamics of free competition market

English Title

About one mathematical model of dynamics of free competition market

Type

journal article - other

Language

en

Original Abstract

In the paper is solved a problem arising in mathematical modeling of dynamics of free competition market.

English abstract

In the paper is solved a problem arising in mathematical modeling of dynamics of free competition market.

Keywords

mathematical modeling; dynamics; free competition market; differential equation; phase portrait

Released

14.02.2018

Location

Kyjev, Ukrajina

ISBN

1728-3817

Periodical

Visnik Kiivskogo nacionalnogo universitetu imeni Tarasa Shevchenko, Kibernetika

Year of study

17

Number

1

State

UA

Pages from

44

Pages to

53

Pages count

10

Documents

BibTex


@article{BUT150454,
  author="Denys {Khusainov} and K. M. {Fedorova} and Josef {Diblík} and Jaromír {Baštinec}",
  title="About one mathematical model of dynamics of free competition market",
  annote="In the paper is solved a problem arising in mathematical modeling of dynamics of free competition market.",
  chapter="150454",
  howpublished="print",
  number="1",
  volume="17",
  year="2018",
  month="february",
  pages="44--53",
  type="journal article - other"
}